Home > All OTC Medicines > Pain and Fever > Pain Relievers - Non Aspirin >
Panadol Pain Reliever Caplets 500 Mg - 24 Ea
Used for short-term treatment of bedtime pain.
You Save: $0.45 (9.1%)
Earn Points on this item:4
Availability: In Stock
Usually Ships in 1-2 Business Days
MANUFACTURER: SMITHKLINE BEECHAM CONSUMER.
Panadol Caplets For the temporary relief of minor aches and pains associated with: headaches, muscular aches, backache, minor arthritis pain, toothache, common cold, menstrual cramps; for the reduction of fever. Easier to swallow coated caplets.
Per Caplet: Acetaminophen 500 mg .
Hypromellose; Potassium Sorbate; Povidone; Pregelatinized Starch; Stearic Acid; Talc; Triacetin.
Do not take more than directed (see overdose warning). Adults and children 12 years of age and older take 2 caplets with water every 4-6 hours as needed. Do not take more than 8 caplets in 24 hours or as directed by a doctor.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen; for more than 10 days for pain unless directed by a doctor; for more than 3 days for fever unless directed by a doctor; in children under 12 years of age. When using this product do not use more than directed (see overdose warning). Stop use and ask a doctor if: symptoms do not improve; new symptoms occur; pain or fever persists or gets worse; redness or swelling is present. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Shipping Weight : 0.20 lb